# SDR DALA103996314

- Difficulty date: February 19, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 46,351 hours, 5,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "L" CHECK FOUND SHORT EDGE MARGIN ON DOOR NR 5 CREW REST SHEAR WEB FASTENER HOLES AND STIFFENER. REPAIRED IAW ERA 473393-14AD.
